# SDR USAA20090515SB081

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 13721
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LAST TWO ROWS OF SEATS, THE LIGHT OVER THE L2 DOOR AND THE EXIT LIGHT AT FLOOR LEVEL BY R2 DOOR ARE INOPERATIVE. MAINTENANCE REPLACED THE AFT RIGHT EMERGENCY LIGHT POWER SUPPLY AND REINSTALLED BATTERY PACK PER MM 33-51-51. OPERATIONAL CHECK GOOD.
